# SDR MALA975318

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830MA
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3298 - DURING PREFLIGHT IN BJI, CREW FOUND EMERGENCY EXIT LIGHTS INOP.  MAINTENANCE FOUND AIRCRAFT SAFE FOR FERRY FLIGHT TO MSP.  MAINTENANCE REPLACED ALL SIX EMERGENCY BATTERY PACKS.  OPS CHECKS GOOD.  (M)
